Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1963, Volume 148, Number 1, Pages 28–31 (Mi dan27413)  

MATHEMATICS

On the stability of certain numerical algorithms inverting regular difference equations

A. V. Ivanov

Leningrad Department of V. A. Steklov Institute of Mathematics, USSR Academy of Sciences

Full text: PDF file (456 kB)

Bibliographic databases:
Presented: В. И. Смирнов
Received: 20.06.1962

Citation: A. V. Ivanov, “On the stability of certain numerical algorithms inverting regular difference equations”, Dokl. Akad. Nauk SSSR, 148:1 (1963), 28–31

Citation in format AMSBIB
\Bibitem{Iva63}
\by A.~V.~Ivanov
\paper On the stability of certain numerical algorithms inverting regular difference equations
\jour Dokl. Akad. Nauk SSSR
\yr 1963
\vol 148
\issue 1
\pages 28--31
\mathnet{http://mi.mathnet.ru/dan27413}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0144485}
\zmath{https://zbmath.org/?q=an:0235.65064}


Linking options:
  • http://mi.mathnet.ru/eng/dan27413
  • http://mi.mathnet.ru/eng/dan/v148/i1/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:54
    Full text:34

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022